# SDR USAASB97086

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Switch
- Part number: 64AT223
- Condition: Failed
- Location: Flt Compartment
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

BUF - FL 1078 - FIRST OFFICERS HSI LOCKED UP ON NAV AFTER LIFTOFF.  THE CDI COURSE KNOB WOULD NOT ROTATE CDI AND SEEMED TO BE FROZEN IN NAV SELECTION.  FLIGHT DIVERTED TO BUF AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE VOR/ILS NAV SWITCH ON THE GLARESHIELD.   OPERATIONAL CHECK GOOD.  (M)
